| Model Number |
02.07.0412FUC |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/08/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 october 2020: lot 092739: (b)(4) items manufactured and released on 16-dec-2009.Expiration date: 2014-10-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 1-1-2016.
Event or Problem Description
The patient had signs of infection and the pathogen is unknown.The surgeon performed a washout and poly-swap and the surgery was completed successfully.